# SDR SWAA2024121055046

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 391 LBL 52 WL 208<[01] REMOVED FLOOR SUPPORT AT BS 380 - BS 400 LBL 52 WL 208 PER SRM 51-40-02-0G-0 AND LOCATED AND DRILLED NEW FLOOR SUPPORT FOR BS 380 - BS 400 LBL 52 WL 208 PER DWG: 143A5400 ID: 0141 REV: - AND SRM 51-40-05-0G-0 AND REPLACED FLOOR SUPPORT AT BS 380 - BS 400 LBL 52 WL 208 PER DWG: 143A5400 ID: 0141 REV: - AND SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1
